MathSciNet Relay Station
MathSciNet bibliographic data
MR1924934 (2003e:60129) 60H10 (37J99 60H35)
Talay, D. Stochastic Hamiltonian systems: exponential convergence to the invariant measure, and discretization by the implicit Euler scheme. Inhomogeneous random systems (Cergy-Pontoise, 2001). Markov Process. Related Fields 8 (2002), no. 2, 163–198.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement